# SDR TSAA9772135

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 208 - HNL-OGG - UNABLE TO GET TAKEOFF POWER.  ONLY ABLE TO GET 1.73 EPR MAX, EGT OIL PRESSURE NORMAL.  REJECTED TAKEOFF PRIOR TO 80 KTS.  REPLACED NR 2 ENGINE ASSEMBLY PER FORM M-212, M-213, AND M-214 AND JETCAL PER FORM M-215.  GROUND OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
